ITEM METADATA RECORD
Title: Minimal cubature formulas of degree 2k-1 for two classical functionals
Authors: Cools, Ronald ×
Schmid, Hans Joachim #
Issue Date: 1989
Publisher: Springer-verlag wien
Series Title: Computing vol:43 issue:2 pages:141-157
URI: 
ISSN: 0010-485X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science